Estimation of a Structural Equation when Reduced-Form Coefficients Are Known
Cheng Hsiao and
Econometric Theory, 1988, vol. 4, issue 01, 177-179
References: Add references at CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
https://journals.cambridge.org/abstract_S026646660001197X link to article abstract page (text/html)
Journal Article: Estimation of a Structural Equation when Reduced Form Coefficients are Known (1986)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:cup:etheor:v:4:y:1988:i:01:p:177-179_01
Access Statistics for this article
More articles in Econometric Theory from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Bibliographic data for series maintained by Keith Waters ().